# SDR GLBA96082

- Difficulty date: May 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N150UE
- Make and model: Beech 1900C
- Aircraft serial: UC150
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 24412886
- Condition: Malfunctioned
- Location: Rt Fwd
- Stage of operation: TX
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

TUS - CREW REPORTED RT FIRE LIGHT ILLUMINATED WHILE TAXIING, SO THEY RETURNED TO GATE.  MAINTENANCE REMOVED AND REPLACED RT FORWARD FIRE LOOP.  OPS CHECK WAS GOOD.  (X)
